zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Strong convergence of a general iteration scheme in CAT(0) spaces. (English) Zbl 1202.47076
Summary: We introduce and study strong convergence of a general iteration scheme for a finite family of asymptotically quasi-nonexpansive maps in convex metric spaces and CAT(0) spaces. The new iteration scheme includes modified Mann and Ishikawa iterations, the three-step iteration scheme of B.-L. Xu and M. A. Noor [J. Math. Anal. Appl. 267, No. 2, 444–453 (2002; Zbl 1011.47039)] and the scheme of A. R. Khan, A. A. Domlo and H. Fukhar-Ud-Din [J. Math. Anal. Appl. 341, No. 1, 1–11 (2008; Zbl 1137.47053)] as special cases in Banach spaces. Our results are refinements and generalizations of several recent results from the current literature.
47J25Iterative procedures (nonlinear operator equations)
54H25Fixed-point and coincidence theorems in topological spaces
47H09Mappings defined by “shrinking” properties
[1]Goeble, K.; Kirk, W.: A fixed point theorem for asymptotically nonexpansive mappings, Proc. amer. Math. soc. 35, No. 1, 171-174 (1972) · Zbl 0256.47045 · doi:10.2307/2038462
[2]Schu, J.: Iterative construction of fixed points of asymptotically nonexpansive mappings, J. math. Anal. appl. 158, 407-413 (1991) · Zbl 0734.47036 · doi:10.1016/0022-247X(91)90245-U
[3]Fukhar-Ud-Din, H.; Khan, S. H.: Convergence of iterates with errors of asymptotically quasi-nonexpansive mappings and applications, J. math. Anal. appl. 328, 821-829 (2007)
[4]Xu, B. L.; Noor, M. A.: Fixed-point iterations for asymptotically nonexpansive mappings in Banach spaces, J. math. Anal. appl. 267, 444-453 (2002)
[5]Khan, A. R.; Domlo, A. A.; Fukhar-Ud-Din, H.: Common fixed points Noor iteration for a finite family of asymptotically quasi-nonexpansive mappings in Banach spaces, J. math. Anal. appl. 341, 1-11 (2008)
[6]Khan, S. H.; Takahashi, W.: Approximating common fixed points of two asymptotically nonexpensive mappings, Sci. math. Jpn. 53, 143-148 (2001) · Zbl 0985.47042
[7]Xiao, J. Z.; Sun, J.; Huang, X.: Approximating common fixed points of asymptotically quasi-nonexpansive mappings by a k+1-step iterative scheme with error terms, J. comput. Appl. math. 233, 2062-2070 (2010)
[8]Takahashi, W.: A convexity in metric spaces and nonexpansive mappings, Kodai math. Sem. rep. 22, 142-149 (1970) · Zbl 0268.54048 · doi:10.2996/kmj/1138846111
[9]Khamsi, M. A.; Kirk, W. A.: An introduction to metric spaces and fixed point theory, (2001)
[10]Khamsi, M. A.; Kirk, W. A.; Yáñez, C. Martínez: Fixed point and selection theorems in hyperconvex spaces, Proc. amer. Math. soc. 128, 3275-3283 (2000) · Zbl 0959.47032 · doi:10.1090/S0002-9939-00-05777-4
[11]Bridson, M.; Haefliger, A.: Metric spaces of non-positive curvature, (1999)
[12]W.A. Kirk, A fixed point theorem in CAT(0) spaces and R-trees, Fixed Point Theory Appl. 2004 (4) 309–316. · Zbl 1089.54020 · doi:10.1155/S1687182004406081
[13]Bruhat, F.; Tits, J.: Groupes réductifs sur un corps local. I. données radicielles valuées, Publ. math. Inst. hautes études sci. 41, 5-251 (1972) · Zbl 0254.14017 · doi:10.1007/BF02715544 · doi:numdam:PMIHES_1972__41__5_0
[14]Khamsi, M. A.; Kirk, W. A.: On uniformly Lipschitzian multivalued mappings in Banach and metric spaces, Nonlinear anal. 72, 2080-2085 (2010) · Zbl 1218.47077 · doi:10.1016/j.na.2009.10.008
[15]Dhompongsa, S.; Panyanak, B.: On Δ-convergence theorems in CAT(0) spaces, Comput. math. Appl. 56, 2572-2579 (2008) · Zbl 1165.65351 · doi:10.1016/j.camwa.2008.05.036
[16]Kuhfittig, P. K. F.: Common fixed points of nonexpansive mappings by iteration, Pacific J. Math. 97, 137-139 (1981) · Zbl 0478.47036
[17]Qihou, L.: Iterative sequences for asymptotically quasi-nonexpansive mappings, J. math. Anal. appl. 259, 1-7 (2001) · Zbl 1033.47047 · doi:10.1006/jmaa.2000.6980
[18]B. Nanjaras, B. Panyanak, Demiclosed principle for asymptotically nonexpansive mappings in CAT(0) spaces, Fixed Point Theory Appl. 2010. Article ID 268780, 14 pages. · Zbl 1197.54069 · doi:10.1155/2010/268780
[19]Ding, X. P.: Iteration processes for nonlinear mappings in convex metric spaces, J. math. Anal. appl. 132, 112-114 (1988) · Zbl 0683.47044 · doi:10.1016/0022-247X(88)90047-9
[20]S. Saejung, Halpern’s iteration in CAT(0) spaces, Fixed Point Theory Appl. 2010. Article ID 471781, 13 pages. · Zbl 1197.54074 · doi:10.1155/2010/471781
[21]Wang, C.; Liu, L.: Convergence theorems for fixed points of uniformly quasi-Lipschitzian mappings in convex metric spaces, Nonlinear anal. 70, 2067-2071 (2009) · Zbl 1225.47114 · doi:10.1016/j.na.2008.02.106
[22]Leustean, L.: A quadratic rate of asymptotic regularity for CAT(0)-spaces, J. math. Anal. appl. 325, 386-399 (2007) · Zbl 1103.03057 · doi:10.1016/j.jmaa.2006.01.081